# SDR DALA12009900880

- Difficulty date: October 9, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 78,272 hours, 65,807 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CENTER SECTION FUEL AUXILIARY TANK LOWER STRINGER CRACKED, VIEWED THRU NR 5115A AND RBL 8. DOT 21-02.  ACCOMPLISHED PERMANENT REPAIR ON CENTER FUEL AUXILIARY TANK LOWER STINGER RBL 8 IAW SRM 53-05, FIG 46. INSTALLED ID TAG IAW DPS 900-5-1 NR 4.
